Entire Functions with Asymptotic Functions.

John Rossi; A. Hinkkanen

Mathematica Scandinavica (1995)

  • Volume: 77, Issue: 1, page 153-160
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Rossi, John, and Hinkkanen, A.. "Entire Functions with Asymptotic Functions.." Mathematica Scandinavica 77.1 (1995): 153-160. <http://eudml.org/doc/167357>.

author = {Rossi, John, Hinkkanen, A.},
journal = {Mathematica Scandinavica},
keywords = {conjecture of Hayman; peak of Polya; subharmonic function},
number = {1},
pages = {153-160},
title = {Entire Functions with Asymptotic Functions.},
url = {http://eudml.org/doc/167357},
volume = {77},
year = {1995},

AU - Rossi, John
AU - Hinkkanen, A.
TI - Entire Functions with Asymptotic Functions.
JO - Mathematica Scandinavica
PY - 1995
VL - 77
IS - 1
SP - 153
EP - 160
KW - conjecture of Hayman; peak of Polya; subharmonic function
UR - http://eudml.org/doc/167357
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.